# SDR DALA2021030101160

- Difficulty date: February 26, 2021
- Submitted: March 1, 2021
- Operation: Air carrier
- Aircraft: N839MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29712
- Aircraft time: 79,638 hours, 14,315 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1815 EMERGENCY LIGHT R2 AFT DOOR INOPERATIVE. MAINTENANCE REPLACED THE PASSENGER EXIT SIGN ASSEMBLY. (LP 7595476)
